<  Back to the Polytechnique Montréal portal

A Continuous Second-Order Sensitivity Equation Method for Time-Dependent Incompressible Laminar Flows

F. Ilinca, Dominique Pelletier and J. Borggaard

Article (2007)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/21842/
Journal Title: International Journal for Numerical Methods in Fluids (vol. 55, no. 6)
Publisher: Wiley
DOI: 10.1002/fld.1477
Official URL: https://doi.org/10.1002/fld.1477
Date Deposited: 18 Apr 2023 15:16
Last Modified: 05 Apr 2024 11:05
Cite in APA 7: Ilinca, F., Pelletier, D., & Borggaard, J. (2007). A Continuous Second-Order Sensitivity Equation Method for Time-Dependent Incompressible Laminar Flows. International Journal for Numerical Methods in Fluids, 55(6), 565-587. https://doi.org/10.1002/fld.1477

Statistics

Dimensions

Repository Staff Only

View Item View Item